# SDR DALA2024020201491

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 90,898 hours, 42,012 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3245 DISC: AFTER TOUCHEDOWN ON ILS 01 KDCA AND AFTER EXITINGB RUNWAY SMOKE SMELL IN FLIGHT DECK FOLLOWED BY GROUND CONTROL EPORTING SMOKE EXITING LEFT ENGINE OR ENGINE NBR. 1 30 SEC LATER NO SMOKE SMELL ANND NO ENGINE SMELL. C/A: RAN #1 ENG NO TROUBLE FOUND. DETERMINED SMOKE/SMELL CAUSED BY APU OIL LEAK/INGESTION. COMPLETED SMOKE/FUMES IN CABIN WC 0550- 2002. A/C WILL REQUIRE APU AIR INTAKE + COMPARTMENT CLEAN WC 4916-2001. STARTED ECS DECONTAMINATION PER WC 2100-2005 COMPLETED STEPS 1-4 ( 862755) COMPLETED WC 2100-2005, APU INOPPED PER MEL 49-10-01A, COMPLIED WITH WC 7900-2001, S2 THROUGH S8 PLUGS OPENED PER A320 AMM 72-31 (292766) PERFORMED BSI PER A320 AMM 72-31-00-290-001-A OF THE HPC ROTOR ASSY. NO DAMAGE STAYNING OR WETTING NOTED, INSTALLED PLUGS S2 THROUGH S8 PER A 320 AMM 72-31, ALL LEAK CHECKS GOOD OK FOR SVC. (LP: 5374064)
